MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a pdl implant at l5-s1 on (b)(6) 2025.Implant was removed on (b)(6) 2025 and the patient was fused.Implant was removed due to implant expulsion; no patient symptoms were provided.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdl implant at l5-s1 on (b)(6) 2025.Implant was removed on (b)(6) 2025 and the patient was fused.Implant was removed due to implant expulsion; no patient symptoms were provided.A dhr review could not be completed as the lot numbers were not provided and could not be determined during the course of the investigation.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following the removal surgery as the patient had requested it, therefore no device evaluation could be completed.Pre-removal imaging did show that the implant was expulsed from the disc space.The removal was completed due to implant expulsion / migration.This report is for 1 of 3 devices involved in this event.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21510205
Report Number3007494564-2025-00030
Device Sequence Number19945626
Product Code MJO
UDI-Device Identifier00843193114983
UDI-Public(01)00843193114983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-SP03S
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown